# SDR AALA202112283966

- Difficulty date: December 27, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A300*
- Aircraft serial: 6802
- Aircraft time: 18,655 hours, 7,061 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPER PRESSURE BELOW LIMITS FOR PS CHECK. SERVICED L1 DOOR DAMPER PRESSURE WITH NITROGEN PER AMM 52-10-00.
